# SDR SWAA2014091532008

- Difficulty date: September 4, 2014
- Submitted: September 16, 2014
- Operation: Air carrier
- Aircraft: N485WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32473
- Aircraft time: 36,048 hours, 21,064 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Part number: 111A11111
- Condition: Cracked
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT MLG VERTICAL WEB CRACKED AT BS 663, LBL 26, 5 INCHES BELOW THE UPPER DECK.  REPAIRED WEB IAW EA.
